Radiotherapy & Tamoxifen

Hi All, I hope you are well. I am starting radiotherapy on the 4th December. Am I right in saying that I don't take the tamoxifen at the same time as the radiotherapy snd wait for a few weeks after then start taking them.?

ThankFizzler

  • Hi I’m new to this forum.  Lovely to meet you! I have 3 days left of radiotherapy and was told to start on Tamoxifen day after.   Very nervous of any side effects !  Also anyone has rib pain during radiotherapy? 

  • Hi There, I haven't had radiotherapy yet. Start a week Monday. I'm also nervous about he sude effects from Tamoxifen. I heard the radiotherapy can give you sore ribs Smiley

  • Hi Manthy, I finished radiotherapy in May, 15 sessions all with added boosts. I was ok for a while after I finished but now I suffer with sore ribs, shoulder and sternum. All I have been told are a reaction to the radiotherapy. I’m hoping at some point it will go. I’m also on tamoxifen and finding it ok. I just have hot flushes. I take my tablet at night before I go to bed. 
    Hugs from cuffcake x x x x x